# SDR IPXA2021050669081

- Difficulty date: April 20, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA05262
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2CLG W/W RH KEEL BEAM PRODUCTION DOUBLER CRACK AT LWR END.REMOVED,FABRICATED AND REPLACED CRACK PRODUCTION DOUBLER IAW SRM 51-31-01 AND 51-33-01 (MINOR).
